MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80D335
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.Root cause is unable to be determined at this time.
 
Event or Problem Description
Information was received that a nail was bent after explantation during a removal procedure on (b)(6) 2020.No patient injury was reported.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key10880684
Report Number3006179046-2020-00474
Device Sequence Number2895176
Product Code HSB
UDI-Device Identifier00887517951212
UDI-Public887517951212
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-80D335
Device Lot Number9050616
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;